Excedrin PM for Headache Relief, Acetaminophen 250mg, Aspirin 250mg, Diphenhydramine Citrate 38mg, Pain Reliever, Nighttime Sleep-Aid, 100 Count

Excedrin PM for Headache Relief, Acetaminophen 250mg, Aspirin 250mg, Diphenhydramine Citrate 38mg, Pain Reliever, Nighttime Sleep-Aid, 100 Count

Sale price  Rs. 1,719.00 Regular price Rs. 2,100.00
Skip to product information
Excedrin PM for Headache Relief, Acetaminophen 250mg, Aspirin 250mg, Diphenhydramine Citrate 38mg, Pain Reliever, Nighttime Sleep-Aid, 100 Count
1/12

Excedrin PM for Headache Relief, Acetaminophen 250mg, Aspirin 250mg, Diphenhydramine Citrate 38mg, Pain Reliever, Nighttime Sleep-Aid, 100 Count

In stock

₹1,719.00 ₹2,100.00 18% off
Inclusive of all taxes.

View store information

Excedrin PM for Headache Relief, Acetaminophen 250mg, Aspirin 250mg, Diphenhydramine Citrate 38mg, Pain Reliever, Nighttime Sleep-Aid, 100 Count

Payment methods
    Guaranteed Buyer Protection VERIFIED
    Item not as described? You're covered with a 100% full refund.

    Trusted by 10,000+ Customers
    Authentic products. Genuine quality. Happy customers.

    Direct From USA

    100% Sourced Import

    Authentic

    Guaranteed Quality

    30-Day Returns

    Easy Replacement

    Excedrin PM Pain Reliever and Nighttime Sleep-Aid Caplets give you fast nighttime headache relief, plus a good night's sleep. This triple action formula combines two effective pain relievers with a nighttime sleeping aid. The active ingredients aspirin, acetaminophen and diphenhydramine citrate work together to provide temporary relief of pain associated with headaches, body pain and muscle aches accompanied by sleeplessness. Excedrin PM features a caffeine-free formula that won't keep you awake. This non-prescription pain relief medicine is available in convenient caplet form. End nighttime headaches fast with Excedrin, the headache expert.

    Key Features:

    • One bottle of 100 Excedrin PM Pain Reliever, Headache Relief and Nighttime Sleep-Aid Caplets
    • Pain reliever and nighttime sleeping aid that provides temporary relief of pain associated with headaches and muscle aches accompanied by sleeplessness
    • Caffeine-free diphenhydramine, aspirin and acetaminophen caplets are ideal for nighttime headache sufferers
    • Nighttime Excedrin caplets that relieve headaches fast to help you get to sleep
    • Triple action formula combines two effective pain relievers with a nighttime sleep-aid
    • Pain reliever available in convenient caplet form
    • Effective headache and muscle pain relief
    • HSA and FSA eligible product

    FAQ

    You may also like